JournalspmVol. 69 / No. 3DOI 10.4171/pm/1912

Normalization of the 1-stratum of the moduli space of stable curves

  • Dan Edidin

    University of Missouri, Columbia, USA
  • Damiano Fulghesu

    Minnesota State University, Moorhead, USA
Normalization of the 1-stratum of the moduli space of stable curves cover

You need to subscribe to download the article.

Abstract

Let be the stack of stable curves of genus with a given dual graph and let be its closure in . We consider the normalization of in order to classify the residual orbifolds of the normalizations of the irreducible components of the locus in corresponding to curves with at least nodes.